Jump to content

Search the Community

Showing results for tags 'suicidal thougts'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello all! I am very new to this forum. I found it while searching for help tapering and managing withdrawal symptoms. From what I have read so far, I am not alone here. I was diagnosed with Bipolar II disorder, major depression, and generalized anxiety disorder between 2006 and 2008. I used to have horrible panic attacks(that would even cause ticks), and I almost never left the house. Since then, my psychiatrist has tweaked doses of anti-depressants, mood-stabilizers, benzodiazapines, and more recently added Pregabalin to the mixture. I feel as if though I can function much better, and I have even been able to go for my AA degree. Here's my problem: I do NOT want to be on the Pregabalin. I know very little about it, and yet it has caused me serious pain and discomfort. It helps greatly with the anxiety, but my body is dependent upon it and my memory is very foggy. I feel trapped, because I just cannot come off of it alone. Stopping it completely is NOT an option. Around 48 hours after stopping, serious withdrawal kicks in--nausea, vomiting, join pain, head pain, GI problems and pain, serious fatigue, suicidal thoughts and much more. This is by far the worst sickness that I have ever been through. It feels worse than the flu. I don't know much about tapering, but I think if I want to stick with capsules, I can go down 25mg at a time with it. If that's too much, I could possibly ask for it in liquid form. I am afraid. Any encouraging words will help. The suicidal thoughts are the worst part..
×
×
  • Create New...